# SDR HNAA2013051300271

- Difficulty date: May 13, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 61,629 hours, 69,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85310031
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN PANEL IS DEBONDED AT STA  X182.00, STR 29P TO 30P.  UNRIVETED, DISBONDED AREA FOR FURTHER EVALUATION.  CUT OUT DEBONDED SKIN AND WAFFLE DOUBLER. PERFORMED HFEC AND BOND TEST INSPECTION.  NO DISCREPANCIES FOUND.  REPAIRED IAW EO8-53-13-0248.
